MAUDE Adverse Event Report: ZIMMER BIOMET, INC. POLY LINER PLUS 3 MM OFFSET 40 MM DIAMETER; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. POLY LINER PLUS 3 MM OFFSET 40 MM DIAMETER; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a reverse shoulder revision while inserting the liner, it was properly lined up the humeral spacer and impacted.However, the liner was not seating properly, it was not flush against the spacer.The surgeon showed the gap by fitting a thick blade in between.The surgeon then attempted to impact further and still was not able to seat the liner flush against the spacer.The liner was removed and a new liner was impacted, which fully seated flush against the spacer with no gap in between.No impact to the patient or surgery was noted.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, g4, h1, h2, h3, h6, and h10 reported event was considered confirmed as the visual examination showed a heavy indentation near the anti-rotational slot consistent with impacting the liner to the spacer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
POLY LINER PLUS 3 MM OFFSET 40 MM DIAMETER
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9622043
Report Number0001822565-2020-00246
Device Sequence Number2500150
Product Code KWT
UDI-Device Identifier00889024269149
UDI-Public(01)00889024269149
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberN/A
Device Catalogue Number00434904003
Device Lot Number63733985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1